# SDR DALA2021083105141

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 67,736 hours, 8,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 FOUL ODOR COMING FROM TRASH BAY. CORRECTIVE ACTION: INSPECTED AREA. NO DISCREPANCIES NOTED. NOTIFIED CABIN SERVICE. (1926709)
